Skip to main content
×
Home
    • Aa
    • Aa
  • Access
  • Cited by 11
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Ahmed, Fatima N. Ahmad, Rokiah Rozita Din, Ummul Khair Salma and Noorani, Mohd Salmi Md 2013. Oscillation Criteria for Linear Neutral Delay Differential Equations of First Order. Abstract and Applied Analysis, Vol. 2013, p. 1.


    Öcalan, Özkan 2009. Existence of positive solutions for a neutral differential equation with positive and negative coefficients. Applied Mathematics Letters, Vol. 22, Issue. 1, p. 84.


    Shen, Jianhua and Zou, Ziran 2008. Oscillation criteria for first-order impulsive differential equations with positive and negative coefficients. Journal of Computational and Applied Mathematics, Vol. 217, Issue. 1, p. 28.


    Öcalan, Özkan 2007. Oscillation of neutral differential equation with positive and negative coefficients. Journal of Mathematical Analysis and Applications, Vol. 331, Issue. 1, p. 644.


    Öcalan, Özkan 2007. Oscillation of forced neutral differential equations with positive and negative coefficients. Computers & Mathematics with Applications, Vol. 54, Issue. 11-12, p. 1411.


    Manojlović, J. Shoukaku, Y. Tanigawa, T. and Yoshida, N. 2006. Oscillation criteria for second order differential equations with positive and negative coefficients. Applied Mathematics and Computation, Vol. 181, Issue. 2, p. 853.


    Zhang, Weiping Feng, Wei Yan, Juran and Song, Jinsheng 2005. Existence of nonoscillatory solutions of first-order linear neutral delay differential equations. Computers & Mathematics with Applications, Vol. 49, Issue. 7-8, p. 1021.


    Shen, J.H. and Debnath, L. 2001. Oscillations of solutions of neutral differential equations with positive and negative coefficients. Applied Mathematics Letters, Vol. 14, Issue. 6, p. 775.


    Zhang, Xiaosheng and Yan, Jurang 2001. Oscillation Criteria for First Order Neutral Differential Equations with Positive and Negative Coefficients. Journal of Mathematical Analysis and Applications, Vol. 253, Issue. 1, p. 204.


    Parhi, N. 1996. Linearized oscillations for higher order neutral differential equations. Proceedings Mathematical Sciences, Vol. 106, Issue. 2, p. 169.


    Yu, Jianshe and Wang, Zhicheng 1992. Some further results on oscillation of neutral differential equations. Bulletin of the Australian Mathematical Society, Vol. 46, Issue. 01, p. 149.


    ×
  • Bulletin of the Australian Mathematical Society, Volume 43, Issue 1
  • February 1991, pp. 147-152

Oscillations for first order neutral differential equations with variable coefficients

  • Shigui Ruan (a1)
  • DOI: http://dx.doi.org/10.1017/S0004972700028872
  • Published online: 01 April 2009
Abstract

In this paper, sufficient conditions for oscillations of the first order neutral differential equation with variable coefficients

are obtained, where c, τ, σ and µ are positive constants, p, qC ([t0, ∞), R+).

    • Send article to Kindle

      To send this article to your Kindle, first ensure coreplatform@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      Oscillations for first order neutral differential equations with variable coefficients
      Your Kindle email address
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Dropbox account. Find out more about sending content to Dropbox.

      Oscillations for first order neutral differential equations with variable coefficients
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your Google Drive account. Find out more about sending content to Google Drive.

      Oscillations for first order neutral differential equations with variable coefficients
      Available formats
      ×
Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

[2]E.A. Grove , M.R.S. Kulennovic and G. Ladas , ‘Sufficient conditions for oscillation and nonoscillation of neutral equations’, J. Differential Equation 68 (1987), 373382.

[4]G. Ladas and Y.G. Sficas , ‘Oscillation of neutral delay differential equations’, Canad. Math. Bull. 29 (1986), 438445.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Bulletin of the Australian Mathematical Society
  • ISSN: 0004-9727
  • EISSN: 1755-1633
  • URL: /core/journals/bulletin-of-the-australian-mathematical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax